MathSciNet Relay Station
MathSciNet bibliographic data
MR1562461 Contributed Item
Whitney, Hassler A logical expansion in mathematics. Bull. Amer. Math. Soc. 38 (1932), no. 8, 572–579.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement